Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

On integral representations


Author: Andreas Dress
Journal: Bull. Amer. Math. Soc. 75 (1969), 1031-1034
MathSciNet review: 0249466
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1969-12349-9
PII: S 0002-9904(1969)12349-9



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia